# SDR UPS02837735

- Difficulty date: February 26, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- Aircraft time: 74,693 hours, 48,764 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 57799163643032
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C L22R CORRODED BEYOND LIMITS.  REMOVED L22R FROM STA 80 TO 130 IAW SRM 51-1-20D AND 51-1-21.  INSTALLED LONGERON PER SRM 51-1-20D.
